I am 52 yrs old and menopausal. My last period was almost 2 years ago. Last year I was diagnosed with breast cancer (caught it at a very early stage). Had to go thru several sessions of radiation, Took taxoxifen for almost 8 mos and stopped it a few months ago - couldn't take the side effects (hot flashes, etc.) started seeing a Naturopathic Dr. instead. Few months ago (2-3 mos) I have been spotting intermittently. Ultrasound results showed thickening of the uterus lining. Aug 14th went for a biopsy to GY - I was told that I shd expect some spotting for a couple of days after the procedure. It is day 5 today and Im getting heavy period with lots of clots - not sure if that is normal. I wont be able to talk to a doctor till Tuesday and Im very concerned - what could it be??
One thing that tamoxifen can do is to increase the uterine lining and make it thicker. That could contribute to your extra bleeding. The lining should thin out some now that you are off the Tamoxifen. Your doctor might want to check your uterine lining again with an ultrasound in another 3 to 6 months to see how things are going.
Machelle M. Seibel, MD
i just had a endometrial biopsy last week cause of bleeding so much and found out i have uterine cancer, and have to see a oncologist tomorrow and im scared, and shocked that i have this. can the biopsy be wrong? my brother found out he has prostate cancer and my mom and sis had hysterectomy. i keep telling myself this is wrong and i dont have this. is this normal ?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.